I take Methotrexate for my psoriasis, my dosage was recently increased and is really taking a toll on me. Are other any vitamins or herbs to help decrease the side effects?
8 Jul 2013
Good morning. I'm sorry that you're feeling lousy from the methotrexate. Its a rough medication for sure! I was on it for two years and recently weaned off it bc my symptoms have gone into remission. My doctor had put me on folic acid to try to diminish the side effects, but I didn't find it very helpful. I made sure to sleep as much as possible and avoid foods that would give me heartburn (which was most foods). Ask your doc abt folic acid though. Maybe that will help you! Good luck and hang in there!
8 Jul 2013
I have been on it for a year and was taking 7 tabs a week. I read that taking it by injection would maybe have less side effects. So 2 months ago i switched and im glad i did. I have less nausea and intestinal issues, along with less fatigue and no headaches. I just had my 9 th injection but I also raised it by the equal of 1 pill as my skin was clear on 7 pills but joint pain was still there. I am really feeling the difference now. I also read other people and myself are taking b-complex sublinqual or b-12 and adding more vit D which needs calcium together to work. Ask your doctor for the injection and see if that will work for you. Please run this vitmans by your dr before trying. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long after stopping methotrexate will it be completely out of my system. I take 10mg every 3day?
i have been on methotrexate 10 mgs every 3 days for treatment of servere plaque psoriasis and i require fusion for a spinal problem. this will not be ...
1 answer • 17 Sep 2009
If I take the dosage over a 24 hour period will that lesson side effects? I wasnt sick the day I took it, but on the third day after then for the ...
2 answers • 15 Sep 2010
I have severe Psoriasis... it is getting much better on the methotrexate- how do I reduce the amount back down to no methotrexate and go back on it ...
2 answers • 15 May 2011
member feedback really freaks me out. it seems that dealing with my skin is safer than the side effects of humira. what about methotrexate, are the ...
5 answers • 4 Sep 2011
I have been diagnosed with RA and prescribed Methotrexate. I haven't taken any yet, but from what I've read, nausea is a common side effect.
4 answers • 6 Jun 2014